# SDR 20000721SH006

- Difficulty date: March 27, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- Aircraft time: 4,345 hours
- Engine: Lyc LTS101750B1
- Engine time: 4,366 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 430167601
- Part serial: 1VM03679
- Condition: Malfunctioned
- Location: Engine Fuel
- Part time: 555 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL MANIFOLD ASSY CAUSES ENGINE TO RUN HOT. REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
